Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Zygmund condition for polygonal approximation

Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 45 (1974), 303-304
MSC: Primary 41A25
MathSciNet review: 0361553
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the class of functions which can be uniformly approximated to within $ O(1/n)$ by a canonical choice of piecewise ($ n$-piece) linear functions. The class turns out identical to the Zygmund class.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A25

Retrieve articles in all journals with MSC: 41A25

Additional Information

PII: S 0002-9939(1974)0361553-X
Keywords: Approximation, Zygmund class, piecewise linear functions
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia